# SDR QXEA0000751

- Difficulty date: March 14, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- Aircraft time: 33,762 hours, 46,636 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600CS
- Part serial: 1722S8
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 109,410 hours, 113,138 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI- STRONG FISH SMELL COMING FROM BEHIND CAPTIN''S SEAT AREA.  REMOVED AND REPLACED PRIMARY INVERTER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
